<<

. 55
( 61 .)



>>

meromorphic di¬erential equations: a group theoretic view, Pac. J. of
Math., 109 (1983), pp. 1“80.
[4] , Local isoformal deformation theory of meromorphic di¬erential
equations near an irregular singularity, Math. and Physical Sc., 247
(1988), pp. 583“700.
[5] , Local moduli for meromorphic di¬erential equations, Ast´r-
e
isque, 169“170 (1989), pp. 1“217.
[6] I. Bakken, On the central connection problem for a class of ordinary
di¬erential equations I, Funkcialaj Ekvacioj, 20 (1977), pp. 115“127.
[7] , On the central connection problem for a class of ordinary dif-
ferential equations II, Funkcialaj Ekvacioj, 20 (1977), pp. 129“156.
[8] W. Balser, Einige Beitr¨ge zur Invariantentheorie meromorpher
a
Di¬erentialgleichungen, Habilitationsschrift, Universit¨t Ulm, 1978.
a
[9] , Growth estimates for the coe¬cients of generalized formal so-
lutions, and representation of solutions using Laplace integrals and
factorial series, Hiroshima Math. J., 12 (1982), pp. 11“42.
268 References

[10] , Solutions of ¬rst level of meromorphic di¬erential equations,
Proc. Edinburgh Math. Soc., 25 (1982), pp. 183“207.

[11] , Convergent power series expansions for the Birkho¬ invari-
ants of meromorphic di¬erential equations; Part I, De¬nition of the
coe¬cient functions, Yokohama Math. J., 32 (1984), pp. 15“29.

[12] , Convergent power series expansions for the Birkho¬ invariants
of meromorphic di¬erential equations; Part II, A closer study of the
coe¬cients, Yokohama Math. J., 33 (1985), pp. 5“19.

[13] , Explicit evaluation of the Stokes multipliers and central con-
nection coe¬cients for certain systems of linear di¬erential equations,
Math. Nachr., 138 (1988), pp. 131“144.

[14] , Meromorphic transformation to Birkho¬ standard form in di-
mension three, J. Fac. Sc. Tokyo, 36 (1989), pp. 233“246.

[15] , Analytic transformation to Birkho¬ standard form in dimen-
sion three, Funkcialaj Ekvacioj, 33 (1990), pp. 59“67.

[16] , Dependence of di¬erential equations upon parameters in their
Stokes multipliers, Pac. J. of Math., 149 (1991), pp. 211“229.

[17] , A di¬erent characterization of multisummable power series,
Analysis, 12 (1992), pp. 57“65.

[18] , Summation of formal power series through iterated Laplace
integrals, Math. Scandinavica, 70 (1992), pp. 161“171.

[19] , Addendum to my paper: A di¬erent characterization of multi-
summable power series, Analysis, 13 (1993), pp. 317“319.

[20] , Calculation of the Stokes multipliers for a polynomial system
of rank 1 having distinct eigenvalues at in¬nity, Hiroshima Math. J.,
23 (1993), pp. 223“230.

[21] , From Divergent Power Series to Analytic Functions, vol. 1582
of Lecture Notes in Math., Springer, 1994.

[22] , Formal solutions of non-linear systems of ordinary di¬erential
equations, in The Stokes Phenomenon and Hilbert™s 16th Problem,
B. Braaksma, G. Immink, and M. van der Put, eds., World Scienti¬c,
Singapore, 1995, pp. 25“49.

[23] , An integral equation for normal solutions to meromorphic dif-
ferential equations, J. of Dynamical and Control Systems, 1 (1995),
pp. 367“378.
References 269

[24] , Existence and structure of complete formal solutions of non-
linear meromorphic systems of ODE, Asymptotic Analysis, 15 (1997),
pp. 261“282.
[25] , Moment methods and formal power series, J. des Math. Pures
et Appl., 76 (1997), pp. 289“305.
[26] , Multisummability of complete formal solutions for non-linear
systems of meromorphic ordinary di¬erential equations, Complex
Variables, 34 (1997), pp. 19“24.
[27] , Divergent solutions of the heat equation: on an article of Lutz,
Miyake and Sch¨fke, Pac. J. of Math., 188 (1999), pp. 53“63.
a
[28] , Some remarks, examples, and questions concerning summabil-
ity of formal factorial series, Ulmer Seminare “ Funktionalanalysis
und Di¬erentialgleichungen, University of Ulm, 1999.
[29] W. Balser and A. Beck, Necessary and su¬cient conditions for
matrix summability methods to be stronger than multisummability,
Ann. Inst. Fourier Grenoble, 46 (1996), pp. 1349“1357.
[30] W. Balser and A. A. Bolibruch, Transformation of reducible
equations to Birkho¬ standard form, Ulmer Seminare “ Funktional-
analysis und Di¬erentialgleichungen, University of Ulm, 1997.
[31] W. Balser, B. L. J. Braaksma, J.-P. Ramis, and Y. Sibuya,
Multisummability of formal power series solutions of linear ordinary
di¬erential equations, Asymptotic Analysis, 5 (1991), pp. 27“45.
[32] W. Balser and R. W. Braun, Power series methods and multi-
summability, Ulmer Seminare “ Funktionalanalysis und Di¬erential-
gleichungen, University of Ulm, 1997. To appear in Math. Nachrich-
ten.
[33] W. Balser, W. B. Jurkat, and D. A. Lutz, Birkho¬ invariants
and Stokes multipliers for meromorphic linear di¬erential equations,
J. of Math. Analysis and Appl., 71 (1979), pp. 48“94.
[34] , A general theory of invariants for meromorphic di¬erential
equations; Part I, formal invariants, Funkcialaj Ekvacioj, 22 (1979),
pp. 197“221.
[35] , A general theory of invariants for meromorphic di¬erential
equations; Part II, proper invariants, Funkcialaj Ekvacioj, 22 (1979),
pp. 257“283.
[36] , A general theory of invariants for meromorphic di¬erential
equations; Part III, applications, Houston J. of Math., 6 (1980),
pp. 149“189.
270 References

[37] , On the reduction of connection problems for di¬erential equa-
tions with an irregular singular point to ones with only regular singu-
larities; Part I, SIAM J. of Math. Analysis, 12 (1981), pp. 691“721.

[38] , Transfer of connection problems for meromorphic di¬erential
equations of rank r ≥ 2 and representations of solutions, J. of Math.
Analysis and Appl., 85 (1982), pp. 488“542.

[39] , Transfer of connection problems for ¬rst level solutions of
meromorphic di¬erential equations, and associated Laplace trans-
forms, J. reine und angew. Math., 344 (1983), pp. 149“170.

[40] , Characterization of ¬rst level formal solutions by means of the
growth of their coe¬cients, J. of Di¬erential Equ., 51 (1984), pp. 48“
77.

[41] , On the reduction of connection problems for di¬erential equa-
tions with an irregular singular point to ones with only regular singu-
larities; Part II, SIAM J. of Math. Analysis, 19 (1988), pp. 398“443.

[42] W. Balser and M. Miyake, Summability of formal solutions of
certain partial di¬erential equations, Ulmer Seminare “ Funktional-
analysis und Di¬erentialgleichungen, University of Ulm, 1999. To
appear in Acta. Sc. Math. Szeged.

[43] W. Balser and A. Tovbis, Multisummability of iterated integrals,
Asymptotic Analysis, 7 (1993), pp. 121“127.

[44] M. A. Barkatou, Rational Newton Algorithm for computing formal
solutions of linear di¬erential equations, in Proceedings of ISSAC ™88,
Rome, Italy, ACM Press, 1988, pp. 183“195.

[45] , An algorithm for computing a companion block diagonal form
for a system of linear di¬erential equations, J. of App. Alg. in
Eng. Comm. and Comp., 4 (1993), pp. 185“195.

[46] , An algorithm to compute the exponential part of a formal fun-
damental matrix solution of a linear di¬erential system, J. App. Alg.
in Eng. Comm. and Comp., 8 (1997), pp. 1“23.

[47] , On rational solutions of systems of linear di¬erential equa-
tions, RR 973, IMAG Grenoble, 1997. To appear in J. of Symbolic
Computation.

[48] M. A. Barkatou and A. Duval, Sur la somme de certaines s´riese
de factorielles, Ann. Fac. Sc. Toulouse, 6 (1997), pp. 7“58.
References 271

[49] M. A. Barkatou and E. Pflugel, An algorithm computing the
¨
regular formal solutions of a system of linear di¬erential equations,
RR 988, LMC“IMAG, 1997. To appear in J. of Symbolic Computa-
tion.

[50] A. Beck, Matrix-Summationsverfahren und Multisummierbarkeit,
Dissertation, Universit¨t Ulm, 1995.
a

[51] D. Bertrand, Travaux r´cents sur les points singuliers des ´quations
e e
di¬´rentielles lin´aires, in S´m. Bourbaki 1978/79, vol. 770 of Lecture
e e e
Notes in Math., Springer, 1980, pp. 228“243.

[52] L. Bieberbach, Theorie der gew¨hnlichen Di¬erentialgleichungen
o
auf funktionentheoretischer Grundlage dargestellt, Springer, 1965.

[53] G. D. Birkhoff, Singular points of ordinary linear di¬erential equa-
tions, Trans. of the Amer. Math. Soc., 10 (1909), pp. 436“470.

[54] , Equivalent singular points of ordinary linear di¬erential equa-
tions, Math. Annalen, 74 (1913), pp. 134“139.

[55] , The generalized Riemann problem for linear di¬erential equa-
tions and the allied problems for linear di¬erence and q-di¬erence
equations, Proc. of the Amer. Acad. of Arts and Sc., 49 (1913),
pp. 521“568.

[56] , A theorem on matrices of analytic functions, Math. Annalen,
74 (1913), pp. 122“133.

[57] , Collected Mathematical Papers Vol. 1, Dover Publications,
New York, 1968.

[58] A. A. Bolibruch, Construction of a Fuchsian equation from a mon-
odromy representation, Math. Notes of the Acad. of Sc. of USSR, 48
(1990), pp. 1090“1099.

[59] , The Riemann-Hilbert problem, Russian Math. Surveys, 45
(1990), pp. 1“47.

[60] , Fuchsian systems with reducible monodromy and the Riemann-
Hilbert problem, in Global Analysis “ Studies and Applications, Y. G.
Borisovitch and Y. E. Gliklikh, eds., vol. 1520 of Lecture Notes in
Mathematics, Springer, 1991, pp. 139“155.

[61] , On analytic transformation to Birkho¬ standard form, Proc.
of the Steklov Inst. of Math., 203 (1994), pp. 29“35.

[62] , On analytic transformation to Birkho¬ standard form, Russian
Acad. of Sc. Dokl. Math., 49 (1994), pp. 150“153.
272 References

[63] , The Riemann-Hilbert problem and Fuchsian di¬erential equa-
tions on the Riemann sphere, in Proc. of the ICM Z¨rich 1994, Basel,
u
1995, Birkh¨user Verlag, pp. 1159“1168.
a

[64] , On the Birkho¬ standard form of linear systems of ODE,
Amer. Math. Soc. Translations, 174 (1996), pp. 169“179.

[65] B. L. J. Braaksma, Inversion theorems for some generalized
Fourier transforms, I, Indag. Math., 28 (1966), pp. 275“299.

[66] , Asymptotic analysis of a di¬erential equation of Turrittin,
SIAM J. of Math. Analysis, 2 (1971), pp. 1“16.

[67] , Erratum: Asymptotic analysis of a di¬erential equation of Tur-
rittin, SIAM J. of Math. Analysis, 3 (1972), p. 175.

[68] , Recessive solutions of linear di¬erential equations with poly-
nomial coe¬cients, in Conference on the Theory of Ordinary and
Partial Di¬erential Equations, W. N. Everitt and B. D. Sleeman,
eds., vol. 280 of Lecture Notes in Math., Springer, 1972, pp. 1“15.

[69] , Multisummability and Stokes multipliers of linear meromorphic
di¬erential equations, J. of Di¬erential Equ., 92 (1991), pp. 45“75.

[70] , Multisummability of formal power series solutions of nonlinear
meromorphic di¬erential equations, Ann. Inst. Fourier Grenoble, 42
(1992), pp. 517“540.

[71] B. L. J. Braaksma and B. F. Faber, Multisummability for some
classes of di¬erence equations, Ann. Inst. Fourier Grenoble, 46 (1996),
pp. 183“217.

[72] B. L. J. Braaksma and W. A. Harris, Jr., Laplace integrals and
factorial series in singular functional di¬erential systems, Applicable
Analysis, 8 (1978), pp. 23“45.

[73] B. L. J. Braaksma and A. Schuitman, Some classes of Watson
transforms and related integral equations for generalized functions,
SIAM J. of Math. Analysis, 7 (1976), pp. 771“798.

[74] A. D. Brjuno, Analytic form of di¬erential equations, Trans.
Moscow Math. Soc., 25 (1971), pp. 131“288.

[75] N. G. d. Bruijn, Asymptotic Methods in Analysis, North-Holland
Publ. Co., Amsterdam, 1958.

[76] M. Canalis-Durand, Solution formelle Gevrey d™une ´quation dif-
e
f´rentielle singuli`rement perturb´e, Asymptotic Analysis, 8 (1994),
e e e
pp. 185“216.
References 273

<<

. 55
( 61 .)



>>